# SDR QXEA2020060700177

- Difficulty date: June 4, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N645QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft time: 4,035 hours, 2,432 cycles
- Engine: Ge CF348E5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 1 FAIL CAUTION CAS MSG ON CLIMB-OUT PASSING 13000'. ACCOMPANIED BY BLEED 1 OFF ADVISORY. ACCOMPLISHED QRH BLEED 1 FAIL CAUTION CHECKLIST - RESOLVED. SAME CAUTION OCCURRED AGAIN THRU FL 310 QRH - RESOLVED. CABIN ALTITUDE HELD BETWEEN 6700 AND 6900 ENTIRE FLIGHT. REMOVED FROM SERVICE. FAULT CODE 36111200AM1 REPORTED. C/W E175 FIM 36-11-00-810-809-A. IBIT TEST PASS. FOUND TO BE TRANSITORY CONDITION. NO FURTHER DEFECTS OR MESSAGES NOTED AT THIS TIME. RETURNED TO SERVICE.
